# SDR 2011F00170

- Difficulty date: August 4, 2011
- Submitted: August 8, 2011
- Operation: Air carrier
- Aircraft: N146SL
- Make and model: Piagio P180
- Aircraft serial: 1091
- Aircraft time: 7,525 hours, 5,669 cycles
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Switch
- Condition: Out Of Adjust
- Location: Feathering
- Stage of operation: AP
- How discovered: O
- Nature of condition: R
- Precautionary procedure: H

## Discrepancy

ON FINAL APPROACH, AT APPROX 500 AGL, THE LT ENGINE ATTEMPTED TO GO INTO UNCOMMANDED REVERSE WITH AUTOFEATHER SWITCH ARMED.  CAM SWITCHES WERE ADJUSTED , CHECKED GOOD ON MX VERIFICATION FLIGHT .
